# SDR YENA20130714143

- Difficulty date: July 14, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N192JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000014
- Aircraft time: 20,957 hours, 12,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Card
- Part number: 70253651901
- Part serial: 05081608
- Condition: Failed
- Location: Emergency Lights
- Part time: 20,961 hours, 12,800 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON MX CHECK,  FOUND EMERGENCY LIGHTS FROM OVERWING EXIT AFT,  FLASH SPURIOUSLY WHEN ACFT IS POWERED DOWN OR PUT ON GROUND SERVICE BUSS. R & R GENERAL I/O CARD MAU 2, MOD 9 IAW AMM 31-41-06.  OPS CHECK SATISFACTORY.
